Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 804 to 823 of 1867

804
Hahn class orthogonal polynomials

Kil H. Kwonresearcher; D. W. Lee; S. B. Park; B. H. Yoo, KYUNGPOOK MATHEMATICAL JOURNAL, v.38, no.2, pp.259 - 281, 1998-06

805
Hardy's inequality in a limiting case on general bounded domains

Byeon, Jaeyoungresearcher; Takahashi, Futoshi, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.21, no.8, 2019-12

806
Hardy-Littlewood inequalities for the weighted Bergman spaces

곽도영researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.2, no.0, pp.33 - 37, 1987-05

807
Harmonious coloring of trees with large maximum degree

Akbari, Saieed; Kim, Jaehoonresearcher; Kostochka, Alexandr, DISCRETE MATHEMATICS, v.312, no.10, pp.1633 - 1637, 2012-05

808
Health Effects of Asian Dust: A Systematic Review and Meta-Analysis

Hashizume, Masahito; Kim, Yoonhee; Ng, Chris Fook Sheng; Chung, Yeonseungresearcher; Madaniyazi, Lina; Bell, Michelle; Guo, Yue Leon; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.128, no.6, pp.066001, 2020-06

809
HECKE CHARACTERS OF SINGULAR DRINFELD MODULES

Bae, Sung-Hanresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.167, no.2, pp.215 - 230, 1995-02

810
Hecke operators and the Siegel operators

YOON YONG OH; JA KYUNG KOOresearcher; MYUNG-HWAN KIM, 대한수학회지, v.26, no.2, pp.323 - 334, 1989-08

811
Heegner points and Mordell-Weil groups of elliptic curves over large fields

Im, Bo-Haeresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.359, no.12, pp.6143 - 6154, 2007

812
Heegner points and the rank of elliptic curves over large extensions of global fields

Breuer, Florian; Im, Bo-Haeresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.60, no.3, pp.481 - 490, 2008-06

813
Height estimate for special Weingarten surfaces of elliptic type in M^2(c) x R

Morabito, Filipporesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, SERIES B, v.1, pp.14 - 22, 2014-01

814
Helly-type theorems for line transversals to disjoint unit balls

Cheong, Otfriedresearcher; Goaoc, Xavier; Holmsen, Andreas Fresearcher; Petitjean, Sylvain, DISCRETE & COMPUTATIONAL GEOMETRY, v.39, pp.194 - 212, 2008-03

815
Hermitian differential operators, distributions, and bilinear forms

Kwon, Kil Hyunresearcher, SELECTA ANALYTICA, v.0, no.0, pp.71 - 81, 1996-06

816
HETEROGENEOUS DISCRETE KINETIC MODEL AND ITS DIFFUSION LIMIT

Kim, Ho-Youn; Kim, Yong-Jungresearcher; Lim, Hyun-Jin, KINETIC AND RELATED MODELS, v.14, no.5, pp.749 - 765, 2021-10

817
HIGH MOMENT VARIATIONS AND THEIR APPLICATION

Choe, Geon Horesearcher; Lee, Kyung Sub, JOURNAL OF FUTURES MARKETS, v.34, no.11, pp.1040 - 1061, 2014-11

818
High precision numerical estimation of the largest Lyapunov exponent

Kim, Bong Jo; Choe, Geon Horesearcher, COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v.15, no.5, pp.1378 - 1384, 2010-05

819
High-resolution monotone schemes based on quasi-characteristics technique

Kwak, Do Youngresearcher; Levin, MP, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.17, no.3, pp.262 - 276, 2001-05

820
High-speed dual-beam, crossed line-scanning fluorescence microscope with a point confocal resolution

Jeong, Hyun-Woo; Kim, Hyung-Jin; Eun, Jung; Heo, Seungjin; Lim, Mikyoungresearcher; Cho, Yong-Hoonresearcher; Kim, Beop-Min, APPLIED OPTICS, v.54, no.12, pp.3811 - 3816, 2015-04

821
HIGHER DIMENSIONAL ENRIQUES VARIETIES WITH EVEN INDEX

Kim, Jin-Hongresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.141, no.11, pp.3701 - 3707, 2013-11

822
Higher genus capillary surfaces in the unit ball of R-3

Morabito, Filipporesearcher, BOUNDARY VALUE PROBLEMS, 2014-05

823
Higher linear syzygies of inner projections

Choi, Y; Kang, PL; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.305, no.2, pp.859 - 876, 2006-11

rss_1.0 rss_2.0 atom_1.0